MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 1/2 IN., 1 ML; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 1/2 IN., 1 ML; PISTON SYRINGE
Model Number 305540
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use with a bd¿ allergy syringe with permanently attached needle 27 g x 1/2 in., 1 ml, foreign matter was found on the needle.The following information was provided by the initial reporter: there was some lint on the needles coming out of a fresh new tray.
 
Additional Manufacturer Narrative
Investigation summary: customer returned photos of 1cc syringes with a tray from lot # 1201810.Customer states that the product had lint on the needlesthe photos were examined and exhibited an unknown material on the cannula shaft.A review of the device history record was completed for batch #1201810.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was able to confirm the customer¿s indicated failure (fm).Root cause for the fm issue cannot be determined at this time.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ ALLERGY SYRINGE WITH PERMANENTLY ATTACHED NEEDLE 27 G X 1/2 IN., 1 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13636933
Report Number1920898-2022-00134
Device Sequence Number2213580
Product Code FMF
UDI-Device Identifier30382903055402
UDI-Public30382903055402
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Model Number305540
Device Catalogue Number305540
Device Lot Number1201810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown